# SDR REXA2022053100919

- Difficulty date: April 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670338241
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT FS645 BETWEEN STGR 25L AND STGR 26L.	REPLACED INTERCOSTAL AT FS645 BETWEEN STGR 25L AND 26L IAW CRJ-900 SRM 51-42-06-001-001-A01,51-52-21-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, AND 51-21-16-001-001-A01
